Alert archive / New Jersey / Gale Watches in 2010

Gale Watch 12, NWS Philadelphia/Mount Holly

November 7, 2010

NWS Philadelphia/Mount Holly issued this gale watch at Nov 7, 2010, 3:07 AM EST. It took effect at Nov 8, 2010, 5:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 7, 2010, 3:07 AM EST (08:07 UTC)
In effect from
Nov 8, 2010, 5:00 AM EST
Expired
Nov 7, 2010, 3:41 PM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WHUS71 KPHI 070807
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 AM EST SUN NOV 7 2010

ANZ430-431-450>455-072000-
/O.CON.KPHI.SC.Y.0078.000000T0000Z-101108T1000Z/
/O.NEW.KPHI.GL.A.0012.101108T1000Z-101109T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
307 AM EST SUN NOV 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY
NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
MONDAY. 

A NORTH TO NORTHWEST WIND...BETWEEN LOW PRESSURE OFFSHORE AND HIGH
PRESSURE TO THE WEST...WILL GUST UP TO 30 KNOTS TODAY AND TONIGHT.
THIS WILL ALSO KEEP SEAS ELEVATED...ESPECIALLY OVER THE OCEAN
WATERS.

POTENT LOW PRESSURE IS FORECAST TO DEVELOP NEAR THE COAST OF
SOUTHEASTERN NEW ENGLAND LATE TONIGHT AND THEN SWING WESTWARD AND
SOUTHWARD MONDAY AND MONDAY NIGHT. THERE IS A POTENTIAL FOR GALE
FORCE WINDS ACROSS OUR AREA MONDAY AND MONDAY NIGHT...AND A GALE
WATCH HAS BEEN ISSUED FOR THE AREA WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
1 follow-up statement
421 
WHUS71 KPHI 072041
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EST SUN NOV 7 2010

ANZ430-431-450>455-081000-
/O.EXT.KPHI.SC.Y.0078.000000T0000Z-101108T1100Z/
/O.UPG.KPHI.GL.A.0012.101108T1000Z-101109T1000Z/
/O.NEW.KPHI.GL.W.0023.101108T1100Z-101109T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
341 PM EST SUN NOV 7 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST MONDAY...
...GALE WARNING IN EFFECT FROM 6 AM MONDAY TO 6 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 6 AM EST
TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST
MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

AN AREA OF LOW PRESSURE OFF THE COAST WILL MOVE NORTHWESTWARD TO
NEW ENGLAND AND STRENGTHEN OVERNIGHT. IT WILL THEN MOVE BACK
SOUTHEASTWARD BY TUESDAY. THE DIFFERENCE IN PRESSURE BETWEEN THESE
TWO SYSTEMS WILL CREATE A GUSTY NORTHWEST WIND. WIND GUST OF 25 TO
30 KNOTS ARE EXPECTED TONIGHT AND THE SMALL CRAFT ADVISORY IS
BEING CONTINUED. WIND GUSTS ARE EXPECTED TO INCREASE MONDAY INTO
MONDAY NIGHT AND A GALE WARNING HAS BEEN ISSUED FOR ALL COASTAL
WATERS AS A RESULT. WIND GUSTS TO 40 KNOTS AND POSSIBLY HIGHER ARE
EXPECTED DURING THIS TIME.

BY TUESDAY MORNING, HIGH PRESSURE WILL BUILD IN FROM THE WEST.
THIS WILL PUSH THE LOW FURTHER EAST AND WIND SPEEDS SHOULD DROP
BELOW GALE CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Nov 7, 2:49 AM EST, 18 minutes earlier.

Area forecast discussion, Nov 7, 2:49 AM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
249 AM EST SUN NOV 7 2010

.SYNOPSIS...
HIGH PRESSURE STRETCHING FROM ONTARIO TO THE GULF STATES WILL DRIFT
TO THE EAST TODAY AND TONIGHT. LOW PRESSURE DEVELOPING WELL EAST OF
THE MID ATLANTIC COAST THIS EVENING WILL DEEPEN AS IT MOVES INTO THE
COASTAL WATERS OF NEW ENGLAND MONDAY. THE LOW WILL THEN DRIFT BACK
TO THE SOUTHWEST MONDAY NIGHT...BEFORE FINALLY MOVING EAST TUESDAY
AND WEDNESDAY. HIGH PRESSURE WILL BUILD TOWARD THE REGION FOR THE
MID AND END OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
MOST OF THE LOW CLOUDS TRAPPED UNDER THE INVERSION SATURDAY EVENING
HAS LIFTED OUT EARLY THIS MORNING. THERE ARE STILL SOME CLOUDS
ACROSS NORTHEAST PENNSYLVANIA AND SOUTHEAST NEW YORK STATE...AND
THESE CLOUDS COULD CLIP NORTHERN AREAS EARLY THIS MORNING.

OTHERWISE...THE HIGH AND MID LEVEL CLOUDS ALONG THE COAST SHOULD
GRADUALLY WORK TO THE EAST THIS MORNING AS THE MID LEVEL SYSTEM
PASSES. AFTER THIS...COULD BE A FEW CUMULUS TODAY...AND NORTHERN
AREAS COULD GET CLIPPED BY THE MID LEVEL CLOUDS ACROSS OHIO EARLY
THIS MORNING.

THE SURFACE GRADIENT WILL TIGHTEN THIS MORNING AS LOW PRESSURE
DEVELOPS WELL EAST OF THE MID ATLANTIC COAST...AND HIGH PRESSURE
BUILDS EAST. MAY SEE A FEW GUSTS TO 25 MPH THIS AFTERNOON. A MOS
BLEND WAS USED FOR HIGHS TODAY...AND THIS IS SUPPORTED BY THE
ENSEMBLE 850 MB TEMPERATURE.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
THERE IS STILL A DECENT AMOUNT OF SPREAD IN THE MODEL SOLUTIONS FOR
THE SURFACE LOW DEVELOPING EAST OF THE MID ATLANTIC COAST THIS
AFTERNOON AND EVENING (AS THEY USUALLY ARE WHEN CLOSED MID LEVEL
SYSTEM ARE CONCERNED). BECAUSE OF THIS...THE FORECAST FOR MONDAY AND
MONDAY NIGHT IS LOW CONFIDENCE WITH RESPECT TO RAIN CHANCES AND WIND
POTENTIAL.

FOR NOW...THE 0000 UTC GFS WAS USED AS A TEMPLATE FOR THE FORECAST
THROUGH TUESDAY MORNING. THE MEANS MAINLY CLEAR SKIES TONIGHT. THE
GRADIENT REMAINS TIGHTEN ENOUGH SO THAT ONLY SHELTERED LOCATIONS
WILL DECOUPLE. BECAUSE OF THIS...A BLEND OF MOS NUMBERS WERE USED
FOR LOWS...WITH THE GFS MOS SEEMINGLY TOO COLD FOR THE GRADIENT.

AS MENTIONED EARLIER...THERE IS STILL A DECENT AMOUNT OF SPREAD IN
FORECAST SOLUTIONS FOR MONDAY AND MONDAY NIGHT. SINCE PREDICTING THE
STRENGTH AND MOVEMENT OF SURFACE SYSTEMS WITH CLOSED MID LEVEL LOWS
OVER THE OCEAN...A CONSENSUS APPROACHED IS USED HERE. MOST
DETERMINISTIC MODELS AND THE LATEST SREF MEMBERS BRING MEASURABLE
RAIN INTO THE NORTHEAST PORTION OF THE AREA MONDAY AFTERNOON AND
EVENING.

BECAUSE OF THE UNCERTAINTY...WILL NOT DEVIATE MUCH FROM THE PREVIOUS
FORECAST WITH REGARD TO RAIN CHANCES. MOST OUTPUT SUGGESTS A LIGHT
RAIN IN THE AFTERNOON AND EVENING. THE TIMING SHOULD SUCH THAT THE
COLUMN WILL WARM BY AFTERNOON...SO NO MIXED PRECIPITATION WILL BE
INTRODUCED INTO THE FORECAST. ALSO APPEARS AS THOUGH THE RAIN WILL
BE OUT OF THE AREA BEFORE ANY COLD AIR CAN COME BACK MONDAY NIGHT
INTO TUESDAY MORNING.

POTENTIALLY OF MORE CONCERN COULD BE THE POTENTIAL FOR STRONG WINDS.
AGAIN...SINCE THERE IS STILL A DECENT AMOUNT OF MODEL SPREAD INT HE
PLACEMENT AND STRENGTH OF THE SURFACE LOW...THE WIND FORECAST IS
ALSO OF LOW CONFIDENCE. USING THE 0000 UTC GFS AS A TEMPLATE...IT
WOULD APPEAR AS THOUGH THE SURFACE GRADIENT INCREASES FAIRLY QUICKLY
MONDAY MORNING...AND DURING THE AFTERNOON WOULD SUPPORT WIND GUSTS
TO 35 MPH.

THE PROBLEM COULD COME BETWEEN 2100 UTC MONDAY AND 0300 UTC TUESDAY.
ALL MODELS SHOULD A BAND OF 45 TO 50 KNOT WINDS BETWEEN 925 AND 850
MB MONDAY AFTERNOON AND EVENING. MOST SHOW THIS OCCURRING OVER NEW
JERSEY...BUT A FEW SHOULD THIS POTENTIAL ACROSS EASTERN PENNSYLVANIA
AND NORTHERN DELAWARE AS WELL. MODEL SOUNDINGS SHOW THE TOP OF THE
INVERSION NEAR 875 MB...WITH 45 TO 50 KNOTS AVAILABLE AT THE TOP OF
THE INVERSION.

WITH LOW CONFIDENCE IN THE ULTIMATE PLACEMENT AND STRENGTH OF THE
SURFACE LOW...WILL HOLD OFF ON ANY WIND HEADLINES AT THIS TIME. THE
BEST CHANCE OF STRONG WINDS WOULD BE LATE MONDAY AFTERNOON AND EARLY
EVENING...AND THIS IS JUST TOO FAR AWAY FOR HEADLINES GIVEN THE
CONFIDENCE LEVEL.

THE SURFACE LOW AND MID LEVEL SYSTEM SHOULD SLOWLY PULL AWAY
TUESDAY...WITH A LINGERING CHANCE OF RAIN TUESDAY ACROSS EASTERN
AREAS. AFTER THIS...THE MID LEVEL LOW TRUNDLES AWAY AS THE LARGE MID
LEVEL RIDGE SOUTH OF ICELAND GIVES WAY. AS STRONG JET ENERGY ENTERS
THE GULF OF ALASKA...MID LEVEL HEIGHTS START TO RISE ACROSS THE
EASTERN UNITED STATES LATE TUESDAY AND BEYOND.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE OVERALL SYNOPTIC SETUP STARTS WITH A GOOD DEAL OF AMPLIFICATION.
THIS IS COMPRISED OF A LARGE CLOSED LOW OFF THE EAST COAST, A RIDGE
FROM THE SOUTHEASTERN U.S. TO THE EASTERN GREAT LAKES REGION, THEN
ANOTHER TROUGH IN THE PLAINS. AS TIME PROGRESSES, THE HIGH AMPLIFIED
FLOW SHOULD FLATTEN SOME AS THE CLOSED LOW OFF THE EAST COAST
WEAKENS SOME AND SLIDES EASTWARD ALLOWING THE RIDGE TO MOVE EAST.
THERE DOES REMAIN UNCERTAINTY HOWEVER ON THE FORWARD MOTION OF THESE
SYSTEMS AS A LARGE CLOSED LOW TYPICALLY FAVORS SLOWER SOLUTIONS. A
FAIRLY SIGNIFICANT SHORT WAVE IS FORECAST TO EJECT OUT OF THE
SOUTHWESTERN U.S. AND INTO THE PLAINS LATE THURSDAY THROUGH FRIDAY,
HOWEVER THERE ARE DIFFERENCES ON ITS STRENGTH AND HOW MUCH IT
AMPLIFIES A TROUGH AS IT LIFTS INTO THE GREAT LAKES REGION. GIVEN
THE UNCERTAINTIES, HPC WENT MORE WITH THE ECMWF FOR WEDNESDAY THROUGH
THURSDAY, THEN AN EVEN WEIGHTING OF THE ECMWF/ECMWF MEAN FOR FRIDAY
AND SATURDAY. WE INITIALIZED THE DATABASE WITH HPC GUIDANCE THAN
MADE MAINLY SOME MINOR ADJUSTMENTS BASED ON ADDITIONAL
COLLABORATION.

BASED ON THE ABOVE, THE CYCLONIC FLOW AROUND THE CLOSED LOW OFF THE
EAST COAST IS FORECAST TO GRADUALLY WEAKEN WEDNESDAY AS THE STORM
GETS PUSHED FARTHER AWAY FROM THE COAST. AS OF NOW, WE CARRIED A
DRY FORECAST AS THE MAIN MOISTURE AND LIFT SHOULD BE EAST OF OUR
ENTIRE AREA AS OF 12Z WEDNESDAY. THE NARROW BUT FAIRLY ROBUST UPPER-
LEVEL RIDGE THEN SLIDES EASTWARD WITH A SURFACE HIGH REFLECTION
MOVING ACROSS THE AREA WEDNESDAY THROUGH THURSDAY. AS SHORT WAVE
ENERGY MOVES INTO THE PLAINS THURSDAY AND TRACKS NORTHEASTWARD TO
THE GREAT LAKES LATE FRIDAY AND SATURDAY, THE RIDGE OVER THE EAST
COAST GRADUALLY BEGINS TO WEAKEN. THIS MAY ALLOW A FRONTAL BOUNDARY
ACROSS NEW ENGLAND TO TRY AND SETTLE SOUTHWARD SATURDAY. GIVEN THE
PLACEMENT OF THE RIDGE AND SURFACE HIGH COMBINED WITH A SOMEWHAT
SLOWER SOLUTION WE ARE LEANING TOWARDS, WE KEPT THE FORECAST DRY
ATTM. THIS PATTERN TYPICALLY FAVORS A MILDER REGIME AND THEREFORE
WE STUCK FAIRLY CLOSE TO HPC GUIDANCE FOR HIGH AND LOW TEMPERATURES.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
STRATOCUMULUS MOSTLY DISSIPATED OVER OUR AREA BEFORE AND AROUND
MIDNIGHT...ALTHOUGH A FEW PATCHES REMAINED...AND ONLY A CONVEYOR OF
HIGH CLOUDS WAS OCCURRING OVER NORTHEASTERN NEW JERSEY, ALONG THE
COAST, AND OFFSHORE EARLY IN THE OVERNIGHT. WITH LESS OVERALL LOW
LEVEL MOISTURE ONLY SCATTERED STRATOCUMULUS CLOUDS ARE EXPECTED FOR
TODAY...FORMING BY MID TO LATE MORNING. NORTHERLY WINDS ARE LIKELY
TO BE A BIT STRONGER TODAY AS THE GRADIENT WILL BE A LITTLE TIGHTER
THAN SATURDAY...AS THE RIDGE OF HIGH PRESSURE WAS APPROACHING AND A
CENTER OF LOW PRESSURE WAS MOVING NORTHWARD A FEW HUNDRED MILES OFF
THE NORTHERN MID ATLANTIC COAST. GFS 925 HPA WINDS WERE FORECAST AT
ABOUT 20 KNOTS TODAY...SO GUSTS WERE KEPT AROUND 20 OR 22 KNOTS...
DROPPING OUT AROUND OR JUST AFTER DARK AS MIXING ABATES. NORTH TO
NORTH-NORTHWEST WINDS WERE KEPT AT 10 KNOTS OR SLIGHTLY LESS
TONIGHT...DROPPING TO AROUND 5 OR 6 KNOTS AT THE MORE RURAL TAF
SITES WHERE THEY TYPICALLY EXHIBIT LESS WIND EVEN WITH SOMEWHAT OF A
GRADIENT. SKIES WERE KEPT CLEAR TONIGHT...AND NO VISIBILITY
RESTRICTIONS WERE FORECAST WITH THE DRY AIRMASS.

OUTLOOK...
AS UPPER LEVEL LOW PRESSURE CLOSES OFF JUST TO OUR EAST TONIGHT...
SURFACE LOW PRESSURE WILL BE DRAWN WESTWARD AND THEN SOUTHWARD IN A
LOOPING FASHION TONIGHT AND MONDAY. IMPACTS SUCH AS LOWER CLOUDS AND
SOME RAIN MAY BE FELT JUST TO THE NORTH AND EAST OF THE TAF SITES
DURING MONDAY. THE BIGGER PROBLEM WILL BE WINDS...WHICH WILL BE
STRONG AND GUSTY FROM THE NORTHWEST. AVIATION INTERESTS WILL NEED TO
FACTOR INTO THEIR OPERATIONS WINDS GUSTING PERHAPS TO 35 OR EVEN 40
KNOTS OR SO...ESPECIALLY MONDAY AFTERNOON AND INTO MONDAY NIGHT.
HIGH PRESSURE IS EXPECTED TO BUILD GRADUALLY LATER TUESDAY THROUGH
THURSDAY AS THE STORM SYSTEM MOVES OFFSHORE.

&&

.MARINE...
A CENTER OF LOW PRESSURE WILL STRENGTHEN EAST OF OUR NORTHERN MID
ATLANTIC REGION TODAY AND CONTRAST WITH A RIDGE OF HIGH PRESSURE
ALONG THE APPALACHIANS AND SOUTHWESTWARD TO TEXAS. AS A RESULT
NORTHERLY WINDS ARE EXPECTED TO REACH SMALL CRAFT ADVISORY TERRITORY
AT TIMES TODAY AND TONIGHT...AND SEAS WILL ALSO BE AT ADVISORY
LEVELS. SO...THE SMALL CRAFT ADVISORY CURRENTLY IN PLACE WILL
CONTINUE TODAY AND TONIGHT FOR ALL OF OUR AREA WATERS.

AS UPPER LEVEL LOW PRESSURE CLOSES OFF OVER THE COASTAL WATERS
TONIGHT...IT WILL DRAW THE SURFACE LOW WESTWARD FROM THE SOUTHERN
NEW ENGLAND COAST AND THEN SOUTHWARD JUST EAST OF OUR AREA IN A
LOOPING FASHION LATE TONIGHT MONDAY AND MONDAY NIGHT. NORTH TO
NORTHWEST WINDS WILL INCREASE OVER ALL OF OUR COASTAL WATERS LATE
TONIGHT...AND LIKELY FRESHEN SIGNIFICANTLY MONDAY INTO MONDAY NIGHT.
GFS 925 HPA WINDS WERE UP TO 45 TO EVEN 50 KNOTS MONDAY INTO MONDAY
NIGHT...WITH THE NAM SLIGHTLY WEAKER. AT THIS POINT A GALE WATCH FOR
MONDAY AND MONDAY NIGHT SEEMED APPROPRIATE FOR BOTH THE OCEAN WATERS
AND DELAWARE BAY. BASED ON THE FORECAST SOUNDINGS AND A BLEND OF 925
HPA WINDS...WIND GUSTS WERE CAPPED AT JUST UNDER 45 KNOTS. THE LOW
IS EXPECTED TO MOVE AWAY FROM THE AREA TUESDAY AS HIGH PRESSURE
BUILDS GRADUALLY FROM THE WEST.

&&

.TIDES/COASTAL FLOODING...
TIDAL ANOMALIES EARLY THIS MORNING RANGED FROM A FEW TENTHS BELOW
ZERO TO A FEW TENTHS ABOVE. TODAY'S ASTRONOMICAL TIDES ARE SIMILAR
TO SATURDAY...BUT ANOMALIES DROPPED AS HIGH TIDE OCCURRED SATURDAY
AND NO TIDAL FLOODING WAS OBSERVED. SO...WITH LESS IN THE WAY OF
ANOMALIES FOR THIS MORNING...NO COASTAL FLOOD STATEMENT WILL BE
ISSUED FOR THE APPROACHING HIGH TIDE CYCLE.

THEN...AN UNUSUAL SITUATION APPEARS TO DEVELOP LATER TONIGHT MONDAY
AND MONDAY NIGHT...AND ON INTO THE EARLY PART OF THIS COMING WEEK.
ANOMALOUS LOW PRESSURE IS EXPECTED TO LOOP WESTWARD AND THEN
SOUTHWARD JUST EAST OF OUR AREA MONDAY AND MONDAY NIGHT AND THEN
MOVE EASTWARD TUESDAY. WINDS...INCREASING AND BECOMING STRONG...
APPEAR TO BE NORTHWEST MONDAY. THIS OFFSHORE FLOW IS EXPECTED TO
HELP KEEP ANYTHING WORSE THAN MINOR TIDAL FLOODING FROM OCCURRING
MONDAY. ASTRONOMICAL TIDES WILL DROP SLOWLY AS WE RECEDE FROM THE
RECENT NEW MOON. AVIATION STORM SURGE GUIDANCE HAS ACTUALLY
DECREASED ITS POSITIVE STANCE FROM THE PREVIOUS RUN...BUT THIS MAY
OR MAY NOT BE CORRECT. EVEN IF NOT...DEPARTURES ARE NOT EXPECTED TO
PROVIDE OPPORTUNITIES FOR MODERATE TIDAL FLOODING...AT LEAST AT THIS
EARLY VANTAGE POINT.

HOWEVER ANOMALIES ARE FORECAST TO GROW FOR TUESDAY AND PERHAPS EVEN
FOR WEDNESDAY AS A NORTH TO NORTHEAST FLOW WILL CONTINUE ALONG THE
COAST. THE GRADUAL LOWERING OF ASTRONOMICAL TIDES MAY HELP TO
PREVENT FLOODING FROM BEING ANYTHING OTHER THAN IN THE MINOR
CATEGORY. THE BOTTOM LINE IS THAT NO PRODUCTS WILL BE ISSUED AT THIS
TIME...AND A MENTION WILL BE MADE IN THE HAZARDOUS WEATHER OUTLOOK
FOR MONDAY THROUGH WEDNESDAY FOR THE POSSIBILITY OF AT LEAST MINOR
TIDAL FLOODING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT FOR
     ANZ430-431-450>455.
     SMALL CRAFT ADVISORY UNTIL 5 AM EST MONDAY FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...HAYES
NEAR TERM...HAYES
SHORT TERM...HAYES
LONG TERM...GORSE
AVIATION.../
MARINE.../
TIDES/COASTAL FLOODING.../
Hazardous weather outlook, Nov 7, 2:52 AM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
252 AM EST SUN NOV 7 2010

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-080800-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
252 AM EST SUN NOV 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NORTH TO NORTHWEST WINDS MAY GUST TO 40 MPH AT TIMES MONDAY
AFTERNOON AND MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-080800-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
252 AM EST SUN NOV 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NORTH TO NORTHWEST WINDS MAY GUST TO 40 MPH AT TIMES MONDAY
AFTERNOON AND MONDAY EVENING.

THERE MAY BE ONE OR 2 EPISODES OF MINOR COASTAL FLOODING ASSOCIATED
WITH THE ASTRONOMICALLY HIGH TIDE CYCLES OF THE LATE MORNING HOURS
MONDAY...TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-080800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
252 AM EST SUN NOV 7 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

THERE IS A CHANCE FOR NORTHWEST GALE FORCE GUSTS ON MONDAY AND A
CHANCE OF NORTHERLY GALE GUSTS TUESDAY...ESPECIALLY ON THE
ATLANTIC OCEAN WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 5:22 AM ESTCoastal Flood StatementPHIAtlantic, Cape May5 hr
Nov 7, 3:41 PM ESTGale WarningPHI36 hr

Nearby

Gale Watches in New Jersey, 2010Every gale watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.